RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Valuev, B N

Statistics Math-Net.Ru
Total publications: 3
Scientific articles: 3

Number of views:
This page:40
Abstract pages:601
Full texts:205
References:87

http://www.mathnet.ru/eng/person23859
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/193321

Publications in Math-Net.Ru
1983
1. B. N. Valuev, “Calculation of spontaneous magnetization of the two-dimensional ising lattice in Yang's approach”, TMF, 56:2 (1983),  251–259  mathnet  mathscinet; Theoret. and Math. Phys., 56:2 (1983), 799–804  isi
2. B. N. Valuev, “Two definitions of a determinant and proof of the Szegö–Kac theorem”, TMF, 55:3 (1983),  475–480  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 55:3 (1983), 630–634  isi
1979
3. B. N. Valuev, “Realization of an integral with respect to anticommuting variables”, TMF, 40:1 (1979),  46–50  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 40:1 (1979), 593–596  isi
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019